# SDR CALA2013112193173

- Difficulty date: November 16, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 92,997 hours, 10,328 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE BETWEEN 5L & 5R MED.  DEFERRED IAW MEL SUSPECT BAD SOCKET.
